Levenberg-Marquardt Method for Mathematical Programs with Linearly Complementarity Constraints

DOI: 10.4236/ajcm.2015.53020   PDF   HTML   XML   2,572 Downloads   3,017 Views   Citations

Abstract

In this paper, a new method for solving a mathematical programming problem with linearly complementarity constraints (MPLCC) is introduced, which applies the Levenberg-Marquardt (L-M) method to solve the B-stationary condition of original problem. Under the MPEC-LICQ, the proposed method is proved convergent to B-stationary point of MPLCC.

Share and Cite:

Zhang, C. , Sun, L. , Zhu, Z. and Fang, M. (2015) Levenberg-Marquardt Method for Mathematical Programs with Linearly Complementarity Constraints. American Journal of Computational Mathematics, 5, 239-242. doi: 10.4236/ajcm.2015.53020.

Conflicts of Interest

The authors declare no conflicts of interest.

References

[1] Luo, Z.Q., Pang, J.S. and Ralph, D. (1996) Mathmetical Programs with Equilibrium Constraints. Cambridge University Press, Cambridge.
http://dx.doi.org/10.1017/CBO9780511983658
[2] Fukushima, M., Luo, Z.Q. and Pang, J.S. (1998) A Globally Convergent Sequential Quadratic Programming Algorithm for Mathematical Programs with Linear Complementarity Constraints. Computational Optimization and Application, 10, 5-34.
http://dx.doi.org/10.1023/A:1018359900133
[3] Zhu, Z.B. and Zhang, K.C. (2006) A Superlinearly Convergent SQP Algorithm for Mathematical Programs with Linear Complementarity Constraints. Application and Computation, 172, 222-244.
http://dx.doi.org/10.1016/j.amc.2005.01.141
[4] Zhang, C., Zhu, Z.B., Chen, F.H. and Fang, M.L. (2010) Sequential System of Linear Equations Algorithm for Optimization with Complementary Constraints. Mathematics Modelling and Applied Computing, 1, 71-80.
[5] Zhang, C., Zhu, Z.B. and Fang, M.L. (2010) A Superlinearly Convergent SSLE Algorithm for Optimization Problems with Linear Complementarity Constraints. Journal of Mathematical Science: Advance and Application, 6, 149-164.
[6] Jiang, H. (2000) Smooth SQP Methods for Mathematical Programs with Nonlinear Complementarity Constraints. SIAM Journal of Optimization, 10, 779-808.
http://dx.doi.org/10.1137/S1052623497332329
[7] Tao, Y. (2006) Newton-Type Method for a Class of Mathematical Programs with Complementarity Constrains. Computers and Mathematics with Applications, 52, 1627-1638.
http://dx.doi.org/10.1016/j.camwa.2006.09.002
[8] Jian, J.B. (2005) A Superlinearly Convergent Implicit Smooth SQP Algorithm for Mathematical Programs with Nonlinear Complemetarity Constraints. Computational Optimization and Applications, 31, 335-361.
http://dx.doi.org/10.1007/s10589-005-3230-5

  
comments powered by Disqus

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.